MathSciNet Relay Station
MathSciNet bibliographic data
MR2629972 37F10 (52C20)
Cannon, J. W.; Floyd, W. J.; Parry, W. R. Lattès maps and finite subdivisison rules. Conform. Geom. Dyn. 14 (2010), 113–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement